Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Pain on lower back. Is it due to injection given in the lower back during C- section?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
I have long working hours. At the end of the day I have terrible pain in my lower back. This started after delivering my second baby. It was a c-section. Since then i have lower back ache. Is it becoz of the injection given in lower back for the operation. Kindly advise.
Posted Sat, 26 Oct 2013 in Back Pain
Answered by Dr. Shanthi.E 51 minutes later
Brief Answer:
it is possible

Detailed Answer:

I am sorry about the pain that you are suffering.

The long working hours is one cause for your terrible pain. The injection given in the lower back during C- section is another cause.

I advise you to give as much rest as possible to your back. Use small cushion to support your back.

You can also use a lumbosacral abdominal belt of appropriate size to decrease the pain.

Lie down flat on your bed. Do not use a pillow to support the head. This causes strain in the lower back area.

It is also advisable to get a X-ray of the lower back to see for any compression in the spine.

Get well soon.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor